# SDR CHQA20120722234

- Difficulty date: July 22, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N291SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145486
- Aircraft time: 26,848 hours, 21,839 cycles
- Engine: Allsn AE3007A
- Engine time: 23,420 hours, 20,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 14525175601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND AT THE CARGO DOOR CUTOUT FORWARD AND AFT LOWER CORNERS.  MAINTENANCE REPLACED THE FRAME 65 AND FRAME 68 SHEAR FOOTS IN ACCORDANCE WITH ETD 2012-145-010345 REVISION A.
